# SDR AALA202311293531

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 19,680 hours, 7,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN LIGHT BULB AT R2 INOPERATIVE. MAINTENANCE REPLACED EMERGENCY EXIT SIGN / MARKER PER AMM 33-51-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
